# SDR DL72L011097

- Difficulty date: July 1, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 72,981 hours, 48,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 14461
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND INTERIOR OVERWING EXIT LIGHTS ON RIGHT SIDE FLICKERING. T/S, REPLACED BATTERY CARTRIDGE ASSY.  OPS CHECK NORMAL.
